# SDR DALA2017030101677

- Difficulty date: February 28, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1320 CENTER SECTION, FLOOR PANEL SUPPORT IS CRACKED. REMOVED PANEL SUPPORT AFT CARGO IAW SRM. FABRICATED REPAIR AND INSTALLED IAW SRM.
